# SDR SWAA2012072606170

- Difficulty date: July 12, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 79,711 hours, 71,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD CORRODED AT BS 227.  REPAIRED CHORD PER ER AND EA.
